Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
1.
29 p, 594.7 KB New lower bound for the Hilbert number in piecewise quadratic differential systems / Da Cruz, Leonardo Pereira Costa (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of limit cycles bifurcating from a piecewise quadratic system. All the differential systems considered are piecewise in two zones separated by a straight line. We prove the existence of 16 crossing limit cycles in this class of systems. [...]
2019 - 10.1016/j.jde.2018.09.032
Journal of differential equations, Vol. 266, Núm. 7 (March 2019) , p. 4170-4203  
2.
26 p, 687.0 KB Simultaneous bifurcation of limit cycles from a cubic piecewise center with two period annuli / Da Cruz, Leonardo Pereira Costa (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the number of periodic orbits that bifurcate from a cubic polynomial vector field having two period annuli via piecewise perturbations. The cubic planar system (x',y')= (-y((x-1)² + y²),x((x-1)² + y²) has simultaneously a center at the origin and at infinity. [...]
2018 - 10.1016/j.jmaa.2017.12.072
Journal of mathematical analysis and applications, Vol. 461, issue 1 (May 2018) , p. 248-272  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.